# SDR SWAA2016010847805

- Difficulty date: October 9, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 63,381 hours, 38,616 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A1010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STRINGER CLIP CORRODED AT BS 727D, STRINGER 26R.  R & R CLIP IAW SRM & DWG.
